Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 727310, 10 pages
http://dx.doi.org/10.1155/2013/727310
Research Article

Performance Analysis and Optimization of an Adaptive Admission Control Scheme in Cognitive Radio Networks

1College of Information Science and Engineering, Yanshan University, Qinhuangdao 066004, China
2Key Laboratory for Computer Virtual Technology and System Integration of Hebei Province, Yanshan University, Qinhuangdao 066004, China
3Department of Intelligence and Informatics, Konan University, Kobe 658-8501, Japan
4Department of Networked Systems and Services, Budapest University of Technology and Economics, Budapest 1521, Hungary

Received 1 August 2013; Revised 6 October 2013; Accepted 10 October 2013

Academic Editor: Pui-Sze Chow

Copyright © 2013 Shunfu Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunfu Jin, Yuan Zhao, Wuyi Yue, and Zsolt Saffer, “Performance Analysis and Optimization of an Adaptive Admission Control Scheme in Cognitive Radio Networks,” Mathematical Problems in Engineering, vol. 2013, Article ID 727310, 10 pages, 2013. https://doi.org/10.1155/2013/727310.